MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LI LITHIUM; LITHIUM TEST SYSTEM

ROCHE DIAGNOSTICS LI LITHIUM; LITHIUM TEST SYSTEM
Model Number LITHIUM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found that the calibration results were inconspicuous and the qc results were acceptable, a general reagent or instrument issue can be excluded.The sample was submitted for investigation and the customer's results could be confirmed.The follow up/corrective actions were not provided.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous low results were generated by the cobas 6000 c (501) module.The event involved 1 patient with erroneous results for li lithium that did not correlate with the patient's treatment.The patient's age was (b)(6).The patient's gender was male.The patient's race was requested but was not provided.The patient's ethnicity was requested but was not provided.
 
Additional Manufacturer Narrative
The patient sample was submitted for investigation and tested using the icp-oes (inductively coupled plasma-optical emission spectroscopy) test method.The customer's results were confirmed to be correct as the sample was negative for lithium.There was no malfunction of the device.

Brand Name
LI LITHIUM
Common Device Name
LITHIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8278635
Report Number1823260-2019-90020
Device Sequence Number1598486
Product Code NDW
UDI-Device Identifier04015630921669
UDI-Public04015630921669
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberLITHIUM
Device Lot Number29913401
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date04/11/2019
Patient Sequence Number1